RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 95(137), Number 2(10), Pages 163–213 (Mi msb3750)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic solutions of equations with complex characteristics

V. V. Kucherenko


Abstract: In this paper we give a method for constructing formal asymptotic solutions. This method uses in some sense “approximate solutions” of the equation of the characteristics and the transport equation. The construction of approximate solutions is brought abount by means of an analogue of the analytic Hamiltonian formalism in a complex phase space.
Bibliography: 19 titles.

Full text: PDF file (4481 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 24:2, 159–207

Bibliographic databases:

UDC: 517.9
MSC: Primary 58G99, 35G10, 35J10, 35S10; Secondary 58F05, 35C99, 81A10, 70H99, 78A45
Received: 07.06.1973

Citation: V. V. Kucherenko, “Asymptotic solutions of equations with complex characteristics”, Mat. Sb. (N.S.), 95(137):2(10) (1974), 163–213; Math. USSR-Sb., 24:2 (1974), 159–207

Citation in format AMSBIB
\Bibitem{Kuc74}
\by V.~V.~Kucherenko
\paper Asymptotic solutions of equations with complex characteristics
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 95(137)
\issue 2(10)
\pages 163--213
\mathnet{http://mi.mathnet.ru/msb3750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367422}
\zmath{https://zbmath.org/?q=an:0311.35007}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 24
\issue 2
\pages 159--207
\crossref{https://doi.org/10.1070/SM1974v024n02ABEH001912}


Linking options:
  • http://mi.mathnet.ru/eng/msb3750
  • http://mi.mathnet.ru/eng/msb/v137/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Fedoryuk, “Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem”, Russian Math. Surveys, 32:6 (1977), 67–120  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. L. Piatnitski, “A scattering problem in laminar media”, Math. USSR-Sb., 43:3 (1982), 427–441  mathnet  crossref  mathscinet  zmath
    4. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Sternin B., Shatalov V., “Asymptotic Solutions of Differential-Equations When the Motion of the Hamilton Field Is Finite”, Differ. Equ., 23:2 (1987), 220–227  mathnet  isi
    6. Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Math. USSR-Izv., 33:3 (1989), 553–573  mathnet  crossref  mathscinet  zmath
    7. V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Math. Notes, 61:6 (1997), 700–716  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:313
    Full text:87
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020